# SDR UALA2011120106590

- Difficulty date: November 30, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,083 hours, 9,544 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7159953
- Part serial: 150156
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, BOTH PRESSURE RELIEF VALVES DID NOT OPEN AT 9.5 PSID.  REPLACED BOTH PRESSURE RELIEF VALVES, OP CHECKED OK ON GROUND REF AMM.
